RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 1(169), Pages 266–270 (Mi umn4856)  

This article is cited in 1 scientific paper (total in 1 paper)

News

Seminar on Discrete Mathematics (Odessa)

A. A. Zykov


Full text: PDF file (360 kB)

Citation: A. A. Zykov, “Seminar on Discrete Mathematics (Odessa)”, Uspekhi Mat. Nauk, 28:1(169) (1973), 266–270

Citation in format AMSBIB
\Bibitem{Zyk73}
\by A.~A.~Zykov
\paper Seminar on Discrete Mathematics (Odessa)
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 1(169)
\pages 266--270
\mathnet{http://mi.mathnet.ru/umn4856}


Linking options:
  • http://mi.mathnet.ru/eng/umn4856
  • http://mi.mathnet.ru/eng/umn/v28/i1/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zykov, “Hypergraphs”, Russian Math. Surveys, 29:6 (1974), 89–156  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:262
    Full text:114
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019